# SDR NACA20130426001

- Difficulty date: April 26, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 52,237 hours, 38,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Fuselage
- Part time: 52,237 hours, 38,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 1016 AFT PRESSURE BULKHEAD ON FORWARD SIDE THE MOP SEAL RETAINER IS CRACKED IN 3 LOCATIONS, COMMON TO THE BULKHEAD, TWO CHANNELS FROM LBL 10 TO RBL 10.  FABRICATED NEW MOP SEAL RETAINER SECTION IAW B737 SRM 51-40-05.  INSTALLED NEW SEAL RETAINER AT STATION 1016 FORWARD SIDE OF BULKHEAD IAW SRM 51-40-02.
